# SDR DL72W960592

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Mlg Dr Act
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR DOOR OPENED IN FLIGHT.  FOUND LANDING GEAR DOOR ACTUATOR ATTACH FITTING BROKEN, IPC 32-10-4 FIG 2 ITEM 250.
